Oral trush getting worse?

Home The Candida Forum Candida Questions Oral trush getting worse?

This topic contains 3 replies, has 2 voices, and was last updated by  Able900 6 years, 11 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #84438

    helldemon618
    Member
    Topics: 1
    Replies: 1

    Can candida die-off cause oral trush to get worse?
    I’ve been on the diet for two weeks now, but my oral trush is only getting worse and worse. Thanks in advance

    #84449

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    helldemon618 wrote: Can candida die-off cause oral trush to get worse?
    I’ve been on the diet for two weeks now, but my oral trush is only getting worse and worse. Thanks in advance

    Yes it can. In fact, it seems that for most people a lot of the symptoms get worse before they start really improving. This has a lot to do with the aldehyde toxins from dying Candida ravishing the body. Are you taking Molybdenum Amino Acid Chelate to lessen the effects of die-off?

    Also, if you’ve not done so, you could try Oil-Pulling Therapy for Oral Thrush

    Able

    #84492

    helldemon618
    Member
    Topics: 1
    Replies: 1

    I am not taking any extra supplements right now. Thank you for your reply.. already got it twice as bad as yesterday now… i’ll try oil pulling

    #84522

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    helldemon618 wrote: I am not taking any extra supplements right now. Thank you for your reply.. already got it twice as bad as yesterday now… i’ll try oil pulling

    The diet can cause die-off in the beginning just the same as antifungals can later on.

    Are you taking Molybdenum Amino Acid Chelate right now?

    Able

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Oral trush getting worse?’ is closed to new replies.